Alert archive / California / Wind Advisories in 2007
Wind Advisory 85, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Mar 2, 2007, 2:05 AM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 2:05 AM PST (10:05 UTC)
- Expired
- Mar 2, 2007, 12:00 PM PST
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 021005 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 205 AM PST FRI MAR 2 2007 ...WIND ADVISORIES HAVE BEEN ISSUED FOR PORTIONS OF SOUTHWESTERN CALIFORNIA... .STRONG NORTHERLY GRADIENTS HAVE CAUSED GUSTY NORTH WINDS TO BECOME INCREASINGLY WIDESPREAD EARLY THIS MORNING ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST BELOW PASSES AND CANYONS...ACROSS THE VENTURA COUNTY MOUNTAINS...AND THE LOS ANGELES COUNTY MOUNTAINS INCLUDING THE SANTA MONICA RANGE. AREAS OF NORTH WINDS OF 25 TO 40 MPH WITH LOCAL GUSTS OVER 60 MPH WILL AFFECT THESE AREAS...WITH THE STRONGEST WINDS THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH TO SOUTH ORIENTATION. WINDS WILL SLOWLY DIMINISH BY NOON IN MOST AREAS. HOWEVER... STRONG WINDS ARE EXPECTED TO DEVELOP AGAIN IN MANY AREAS TONIGHT AND SATURDAY MORNING. CAZ039-052-021700- /O.NEW.KLOX.WI.Y.0085.070302T1005Z-070302T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 205 AM PST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH WILL AFFECT THE MOUNTAINS OF SOUTHERN SANTA BARBARA COUNTY...AND THE ADJACENT FOOTHILLS ON THE SOUTH COAST. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH TO SOUTH ORIENTATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-053-054-021700- /O.NEW.KLOX.WI.Y.0085.070302T1005Z-070302T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 205 AM PST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICA RANGE. THE STRONGEST WINDS WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AND IN THE SANTA MONICA MOUNTAINS THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH TO SOUTH ORIENTATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO/KAPLAN
3 follow-up statements
000 WWUS76 KLOX 021245 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 445 AM PST FRI MAR 2 2007 ...WIND ADVISORIES REMAIN IN EFFECT FOR PORTIONS OF SOUTHWESTERN CALIFORNIA THIS MORNING... ...HIGH WIND WATCHES HAVE BEEN ISSUED FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES INCLUDING THE SANTA MONICA RANGE FOR LATE TONIGHT THROUGH SATURDAY AFTERNOON... .STRONG NORTHERLY GRADIENTS WERE CAUSING WIDESPREAD GUSTY WINDS ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST BELOW PASSES AND CANYONS...ACROSS THE VENTURA COUNTY MOUNTAINS...AND THE LOS ANGELES COUNTY MOUNTAINS INCLUDING THE SANTA MONICA RANGE. AREAS OF NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 55 MPH WILL AFFECT THESE AREAS THIS MORNING... WITH THE STRONGEST WINDS THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH TO SOUTH ORIENTATION. WINDS WILL SLOWLY DIMINISH BY NOON IN MOST AREAS. WINDS WILL SHIFT TO A MORE NORTHEASTERLY DIRECTION TONIGHT AS A STRONG SURFACE HIGH PRESSURE SYSTEM BUILDS INTO THE GREAT BASIN. THE COMBINATION OF A STEEP OFFSHORE PRESSURE GRADIENT ACROSS CALIFORNIA...AND INCREASING WINDS ALOFT...WILL CREATE THE POTENTIAL FOR VERY STRONG TO DAMAGING WINDS ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES INCLUDING THE SANTA MONICA RANGE LATE TONIGHT INTO SATURDAY AFTERNOON. WIND GUSTS COULD EXCEED 65 MPH...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH TO SOUTH OR NORTHEAST TO SOUTHWEST ORIENTATION. STRONG AND GUSTY NORTHEAST WINDS WILL LIKELY AFFECT THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...THE VENTURA COUNTY COAST...AND THE LOS ANGELES COUNTY COAST BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD VERY LATE TONIGHT AND SATURDAY. WIND ADVISORIES WILL LIKELY BE NEEDED FOR THESE AREAS. CAZ046-053-054-022000- /O.NEW.KLOX.HW.A.0004.070303T0800Z-070303T2300Z/ /O.CON.KLOX.WI.Y.0085.000000T0000Z-070302T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 445 AM PST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH WILL AFFECT THE ADVISORY AREA THIS MORNING. THE STRONGEST WINDS WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AND IN THE SANTA MONICA MOUNTAINS THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH TO SOUTH ORIENTATION. WINDS WILL DIMINISH SOME THIS AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE AGAIN TONIGHT...REACHING SPEEDS OF 35 TO 45 MPH WITH GUSTS OVER 65 MPH POSSIBLE LATE TONIGHT AND SATURDAY. WINDS WILL SLOWLY DIMINISH LATE IN THE DAY ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS REACH THEIR PEAK. SECURE ALL OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN HEAVIER OBJECTS. $$ CAZ039-052-021700- /O.CON.KLOX.WI.Y.0085.000000T0000Z-070302T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 445 AM PST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL AFFECT THE MOUNTAINS OF SOUTHERN SANTA BARBARA COUNTY...AND THE ADJACENT FOOTHILLS ON THE SOUTH COAST. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH TO SOUTH ORIENTATION. WINDS ARE EXPECTED TO DIMINISH DURING THE MID MORNING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO/KAPLAN
000 WWUS76 KLOX 021651 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 851 AM PST FRI MAR 2 2007 ...WIND ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS HAS BEEN ALLOWED TO EXPIRE... ...WIND ADVISORY REMAINS IN EFFECT FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH MIDDAY... ...A HIGH WIND WATCH REMAINS IN EFFECT FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... .STRONG OFFSHORE FLOW WILL CONTINUE OVER SOUTHERN CALIFORNIA THROUGH SATURDAY AS A SURFACE HIGH PRESSURE STRENGTHENS OVER THE INTERMOUNTAIN REGION. STRONG OFFSHORE WINDS WILL DIMINISH OVER THE AREA LATER THIS MORNING INTO THIS AFTERNOON...BUT WILL INCREASE AGAIN TONIGHT. CAZ039-052-021800- /O.EXP.KLOX.WI.Y.0085.000000T0000Z-070302T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 851 AM PST FRI MAR 2 2007 ...WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED A WIND ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS TO EXPIRE. LOCAL STRONG NORTH TO NORTHEAST WINDS MAY STILL EXIST THIS MORNING WITH GUSTS NEAR 50 MPH ESPECIALLY NEAR THE MONTECITO AREA. LOCAL WINDS SHOULD SUBSIDE LATE THIS MORNING. $$ CAZ046-053-054-022000- /O.CON.KLOX.WI.Y.0085.000000T0000Z-070302T2000Z/ /O.CON.KLOX.HW.A.0004.070303T0800Z-070303T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 851 AM PST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS UNTIL NOON PST TODAY. A HIGH WIND WATCH ALSO REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH WILL AFFECT THE ADVISORY AREA THIS MORNING. THE STRONGEST WINDS WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AND IN THE SANTA MONICA MOUNTAINS THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH TO SOUTH ORIENTATION. WINDS WILL DIMINISH SOME THIS AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE AGAIN TONIGHT...REACHING SPEEDS OF 35 TO 45 MPH WITH GUSTS OVER 65 MPH POSSIBLE LATE TONIGHT AND SATURDAY. WINDS WILL SLOWLY DIMINISH LATE IN THE DAY ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS REACH THEIR PEAK. SECURE ALL OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN HEAVIER OBJECTS. $$ HALL/BRUNO/KAPLAN
000 WWUS76 KLOX 021950 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1150 AM PST FRI MAR 2 2007 ...WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS HAS BEEN ALLOWED TO EXPIRE... ...A HIGH WIND WARNING IN EFFECT FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES FROM MIDNIGHT TONIGHT THROUGH SATURDAY AFTERNOON... ...A WIND ADVISORY IN EFFECT FOR THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES FROM MIDNIGHT TONIGHT THROUGH SATURDAY AFTERNOON... .A STRONG SURFACE PRESSURE AND THERMAL GRADIENT DEVELOPING TONIGHT OVER THE SOUTHLAND WILL BRING WINDY TO VERY WINDY CONDITIONS TO THE VALLEYS AND MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES. STRONG OFFSHORE FLOW PROVIDED BY SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL REMAIN OVER THE AREA THROUGH THE WEEKEND. CAZ046-053-054-030200- /O.EXP.KLOX.WI.Y.0085.000000T0000Z-070302T2000Z/ /O.UPG.KLOX.HW.A.0004.070303T0800Z-070303T2300Z/ /O.NEW.KLOX.HW.W.0005.070303T0800Z-070303T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1150 AM PST FRI MAR 2 2007 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES. THIS WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST SATURDAY. THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT NOON PST TODAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AREAS OF NORTH TO NORTHEAST WINDS 35 TO 45 MPH WITH GUSTS TO NEAR 70 MPH WILL DEVELOP AFTER MIDNIGHT TONIGHT THROUGH AND BELOW PASSES AND CANYONS. THE ONSET OF THE STRONGEST WINDS MAY OCCUR AFTER SUNRISE AND THROUGH THE MORNING HOURS ON SATURDAY...DIMINISHING BY THE MID AFTERNOON. DRIVERS OF HIGH-PROFILE VEHICLES ARE ENCOURAGED TO DELAY TRAVELING ALTOGETHER AS THESE WINDS ARE POTENTIALLY DAMAGING. RESIDENTS IN THE WARNING AREA SHOULD ACT NOW...BRINGING IN GARBAGE CANS AND TYING DOWN LOOSE OBJECTS AS WINDS MAY CAUSE LIGHTWEIGHT ITEMS TO BECOME PROJECTILES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ044-045-047-088-030200- /O.NEW.KLOX.WI.Y.0086.070303T0800Z-070303T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 1150 AM PST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. THIS ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST SATURDAY. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO NEAR 60 MPH WILL DEVELOP AFTER MIDNIGHT TONIGHT THROUGH AND BELOW PASSES AND CANYONS. THE ONSET OF THE STRONGEST WINDS MAY OCCUR AFTER SUNRISE AND THROUGH THE MORNING HOURS ON SATURDAY...DIMINISHING BY THE MID AFTERNOON. DRIVERS OF HIGH-PROFILE VEHICLES ARE URGED USE CAUTION IF TRAVELING TONIGHT AND SATURDAY THROUGH MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES. RESIDENTS IN THE ADVISORY AREA ARE ENCOURAGED TO BRING IN GARBAGE CANS NOW AND TIE DOWN LOOSE OBJECTS AS WINDS MAY CAUSE LIGHTWEIGHT ITEMS TO BECOME PROJECTILES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HALL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 1, 10:00 PM PST, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 1, 10:00 PM PST, 4 hours 5 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1000 PM PST THU MAR 1 2007 .SHORT TERM (TONIGHT-SUN)...SOME GUSTY NORTHERLY WINDS OVER PORTIONS OF THE MOUNTAINS AND S SBA COAST THIS EVENING AS THE NORTHERLY OFFSHORE GRADIENTS INCREASED SOME. SOME MOISTURE IN THE NORTH FLOW WAS MOVING INTO THE NORTH MOUNTAIN SLOPES AND PORTIONS OF THE ERN SLO VALLEYS AND CUYAMA VALLEY. MOSTLY CLEAR SKIES WERE NOTED ELSEWHERE. NOT MUCH CHANGE IS EXPECTED OVERNIGHT WITH MOSTLY CLEAR SKIES OVER MOST OF THE DISTRICT. AN UPPER RIDGE WILL BUILD OFF THE CA COAST ON FRI THEN MOVE INTO THE STATE ON SAT BEFORE PUSHING E INTO THE SOUTHERN GREAT BASIN SUN. DRY WEATHER WILL CONTINUE OVER THE DISTRICT THRU THE PERIOD ALONG WITH A WARMING TREND AS HEIGHTS/THICKNESSES INCREASE OVER THE REGION. WINDS ARE EXPECTED TO TURN OFFSHORE LATER TONIGHT AND REMAIN OFFSHORE ESPECIALLY NIGHT AND MORNING HOURS INTO SUN. THE OFFSHORE WINDS ARE EXPECTED TO PEAK FRI NIGHT AND SAT MORNING WITH AT LEAST ADVISORY LEVEL WINDS LIKELY FOR THE L.A./VTU MOUNTAINS AND VALLEYS. TEMPS OVER THE REGION WILL BE A BIT WARMER FRI CLOSER TO NORMAL THEN SEVERAL DEGREES ABOVE NORMAL FOR SAT AND SUN. ...FROM PREVIOUS DISCUSSION... .LONG TERM (MON-THU)...THE GFS HAS RETURNED TO A DRY SOLUTION NEXT TUE AND WED, THOUGH THERE ARE STILL SOME DIFFERENCES BETWEEN THE GFS AND ECMWF. HOWEVER, NEITHER SOLUTION WOULD RESULT IN ANY RAIN, AND IN FACT THEY ARE NOW SHOWING TEMPERATURES WARMING UP TUESDAY TO ABOVE SEASONAL NORMS, WITH MORE IMPRESSIVE WARMING FOR LATER IN THE WEEK. NOT SEEING ANYTHING TO INDICATE ANY RAIN IS ON THE HORIZON, BUT WELL SEE IF THE MODELS REVERT BACK TO EARLIER, WETTER RUNS FOR THE MIDDLE OF NEXT WEEK. FOR NOW, HAVE LEFT IN LOW POPS FOR LATE TUE AND WED JUST IN CASE THIS HAPPENS. && .AVIATION... 02/0608Z NORTHERLY GRADIENTS WERE INCREASING ACROSS THE FORECAST AREA... RESULTING IN GUSTY WINDS ACROSS THE MOUNTAINS AND SOUTH COAST OF SANTA BARBARA COUNTY. LOCALLY GUSTY WINDS WERE ALSO OCCURRING IN THE SANTA MONICA MOUNTAINS. LOCAL TURBULENCE AND LOW LEVEL WIND SHEAR WILL LIKELY BE ASSOCIATED WITH THE GUSTY WINDS. NO TAF SITES WILL HAVE ANY DIFFICULTY WITH CEILING OR VISIBILITY EXCEPT KPRB WHERE LOCALLY DENSE FOG IS EXPECTED OVERNIGHT. AFTER ANY LOW CLOUDS BURN OFF AT KPRB FRI MORNING VFR CONDITIONS WILL PREVAIL THRU THE DAY IN ALL AREAS. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...SIRARD/WOFFORD AVIATION...SIRARD/SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 1, 9:15 PM PST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 915 PM PST THU MAR 1 2007 CAZ034>041-044>047-051>054-059-087-088-021400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 915 PM PST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... THROUGH TONIGHT GALE FORCE WINDS OVER THE SOUTHERN OUTER WATERS WILL DIMINISH LATER TONIGHT. * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY STRONG NORTH TO NORTHEAST WINDS ARE FORECAST FRIDAY NIGHT AND SATURDAY AND WILL POSE HAZARDS TO MOTORISTS IN HIGH PROFILE VEHICLES...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SIRARD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:45 AM PST | High Wind Watch | LOX | 7 hr | |
| Mar 2, 11:50 AM PST | High Wind Warning | LOX | 26 hr | |
| Mar 2, 11:50 AM PST | Wind Advisory | LOX | Los Angeles | 33 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.